# SDR SWIA200514505

- Difficulty date: February 3, 2005
- Submitted: February 7, 2005
- Operation: Air carrier
- Aircraft: N926SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7687
- Aircraft time: 5,841 hours, 5,040 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Switch
- Condition: Malfunctioned
- Location: Trim Disconnect
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

AT FL 340 STAB TRIM & MACH TRIM CAUTION MESSAGE ILLUMINATED IN FLIGHT.  REMOVED AND REPLACED COPILOT'S TRIM DISCONNECT SWITCH.  OPERATIONAL CHECK GOOD.  WORK CONDUCTED IAW CRJ 200 MM CHAPTER 27-41-30.
